# SDR JIKA2013120301

- Difficulty date: December 3, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N331AF
- Make and model: Beech 1900C
- Aircraft serial: UB44
- Aircraft time: 31,031 hours, 46,003 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT APPROXIMATELY 12,000 FEET FROM DFW THE FWD CABIN DOOR ANNUNCIATOR ILLUMINATED.  THE PILOT PROCEEDED WITH THE EMERGENCY CHECKLIST ITEMS.  PILOT DECIDED TO RETURN TO DFW, PILOT DID NOT DECLARE AN EMERGENCY & LANDED WITHOUT INCIDENT.  DFW MX INSPECTED AIRCRAFT & DETERMINED THE DOOR WAS SECURELY LATCHED, MX TROUBLESHOOTING REVEALED DOOR SWITCH WAS OUT OF ADJUSTMENT.  MICRO SWITCH WAS ADJUSTED IAW BEECH AIRCRAFT MM 52-70-00, ALL OPERATIONS CHECKED NORMAL.
